On s -closedness and 𝒮 -closedness in topological spaces

Zbigniew Duszyński

Matematički Vesnik (2010)

  • Volume: 62, Issue: 241, page 199-214
  • ISSN: 0025-5165

How to cite


Zbigniew Duszyński. "On $s$-closedness and $\mathcal {S}$-closedness in topological spaces." Matematički Vesnik 62.241 (2010): 199-214. <http://eudml.org/doc/252725>.

author = {Zbigniew Duszyński},
journal = {Matematički Vesnik},
keywords = {-open; semi-open; preopen; semi-preopen; semi-regular; -closed; -closed; -compact},
language = {eng},
number = {241},
pages = {199-214},
publisher = {Društvo matematičara Srbije},
title = {On $s$-closedness and $\mathcal \{S\}$-closedness in topological spaces},
url = {http://eudml.org/doc/252725},
volume = {62},
year = {2010},

AU - Zbigniew Duszyński
TI - On $s$-closedness and $\mathcal {S}$-closedness in topological spaces
JO - Matematički Vesnik
PY - 2010
PB - Društvo matematičara Srbije
VL - 62
IS - 241
SP - 199
EP - 214
LA - eng
KW - -open; semi-open; preopen; semi-preopen; semi-regular; -closed; -closed; -compact
UR - http://eudml.org/doc/252725
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.